# SDR ASAA2022100140153

- Difficulty date: October 1, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 37,009 hours, 11,568 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Exchanger
- Part number: 453328039
- Part serial: YB042850
- Condition: Leaking
- Location: #2 Engine
- Part time: 37,045 hours, 11,575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING #2 ENG RUN FOUND MAIN OIL/FUEL HEAT EXCHANGER DRAIN PAD LEAKING AT 7 DROPS PER MINUTE. GROUNDED - YES. REMOVED MAIN OIL/ FUEL HEAT EXCHANGER IAW B737-900 AMM 79-21-02/401 AND SERVO FUEL HEATER PER AMM 73-11-07/401. LEAK CHECK GOOD.
